# SDR QXEA2019111800417

- Difficulty date: November 16, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N636QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00749
- Aircraft time: 3,331 hours, 2,133 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE MASTER WARNING SHOW IN THE EICAS MOMENTARY, WITH PAX ON THE LAB IT WENT AWAY AFTER 3 SEC. REMOVED FROM SERVICE. PERFORMED E175 FIM 26-14-00-810-803-A. NO DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
